# SDR HALA9900056

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 10 - NR 2 MANIFOLD FAIL LIGHT FLICKERED ON CLIMB-OUT.  PERFORMED PRESSURE DECAY CHECK PER MM 36-10-00 CHECK OK.  REPLACED MANIFOLD FAILURE DETECTION CONTROLLER.  GROUND RUN OK.  (M)
